On the solution of the Liouville equation over a rectangle
A. M. Arthurs,
J. Clegg and
A. K. Nagar
International Journal of Stochastic Analysis, 1996, vol. 9, 1-11
Abstract:
Methods for integral equations are used to derive pointwise bounds for the solution of a boundary value problem for the nonlinear Liouville partial differential equation over a rectangle. Several test calculations are performed and the resulting solutions are more accurate than those obtained previously by other methods.
Date: 1996
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/IJSA/9/268160.pdf (application/pdf)
http://downloads.hindawi.com/journals/IJSA/9/268160.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnijsa:268160
DOI: 10.1155/S1048953396000068
Access Statistics for this article
More articles in International Journal of Stochastic Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().